MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon removal difficulties were encountered.A 4.50mm x 12mm nc emerge balloon catheter was advanced and inflated.However, it was noted that there was a significant amount of difficulty in removing the system.The procedure was completed and there were no patient complications reported.
 
Event or Problem Description
It was reported that balloon removal difficulties were encountered.A 4.50mm x 12mm nc emerge balloon catheter was advanced and inflated.However, it was noted that there was a significant amount of difficulty in removing the system.The procedure was completed and there were no patient complications reported.It was further reported that the device was pulled hard until everything came back and was removed.
 
Additional Manufacturer Narrative
(b5) describe event or problem updated.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9532463
Report Number2134265-2019-16194
Device Sequence Number2334362
Product Code LOX
UDI-Device Identifier08714729846444
UDI-Public08714729846444
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0022843445
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1